Rational homotopy and intersection-formality of complex algebraic varieties - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Revista Matematica Complutense Année : 2018

Rational homotopy and intersection-formality of complex algebraic varieties

(1) ,
1

Résumé

A homotopical treatment of intersection cohomology recently developed by Chataur-Saralegui-Tanr, associates a perverse algebraic model to every topological pseudomanifold, extending Sullivan's presentation of rational homotopy theory to intersection cohomology. In this context, there is a notion of intersection-formality, measuring the vanishing of higher Massey products in intersection cohomology. In the present paper, we study the perverse algebraic model of complex projective varieties with isolated singularities. We then use mixed Hodge theory to prove some intersection-formality results for large families of complex projective varieties, such as isolated surface singularities and varieties of arbitrary dimension with ordinary isolated singularities.
Fichier non déposé

Dates et versions

hal-03620353 , version 1 (25-03-2022)

Identifiants

Citer

David Chataur, Joana Cirici. Rational homotopy and intersection-formality of complex algebraic varieties. Revista Matematica Complutense, 2018, 31 (2), pp.479-524. ⟨10.1007/s13163-018-0255-8⟩. ⟨hal-03620353⟩
13 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More